Alert archive / Virginia / Special Weather Statements in 2020
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Jun 6, 2020, 11:10 PM EDT for Northampton County, Virginia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2020, 11:10 PM EDT (03:10 UTC)
- Expired
- Jun 6, 2020, 11:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Wakefield, VA
County Northampton County, VA
The radar
The Norfolk radar (KAKQ), 104 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1432 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.6
The text
As transmitted.
497
WWUS81 KAKQ 070310
SPSAKQ
Special Weather Statement
National Weather Service Wakefield VA
1110 PM EDT Sat Jun 6 2020
VAZ100-070345-
Northampton-
1110 PM EDT Sat Jun 6 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NORTHAMPTON COUNTY...
At 1110 PM EDT, a strong thunderstorm was located near Cape Charles,
moving east at 35 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Cape Charles, Cheriton, Bay View, Capeville, Townsend, Kiptopeke
State Park, Oyster, Kiptopeke, Cheapside, Plantation and Dalbys.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3725 7576 3724 7575 3708 7591 3711 7599
3723 7604 3733 7602 3728 7575
TIME...MOT...LOC 0310Z 289DEG 31KT 3717 7597
$$
ZimmermanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jun 6, 7:33 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 6, 7:33 PM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 733 PM EDT Sat Jun 6 2020 .SYNOPSIS... A cold front will drop across the region late this evening into early Sunday morning. High pressure builds into and over the area from the north for Sunday and Monday, then slides off the coast Tuesday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... As of 730 PM EDT Saturday... Sctd showers/tstms will develop and increase in coverage (per latest CAMS) in advance of a cold front and move down through the area this evening into early Sun morning. SPC has us under a Marginal Risk for severe storms with the main threats being isolated damaging wind gusts and large hail. Sky conditions will average partly cloudy through tonight. Lows will range from the mid 60s to near 70. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... As of 400 PM EDT Saturday... Dry/comfortable conditions will be with us Sun and Mon, as sfc high pressure builds down into and over the area. The sky will be sunny or mostly sunny with highs both days mainly ranging from the mid 70s to mid 80s. Lows Sun night will range from the mid 50s to lower 60s. The high will be off the Mid Atlc coast on Tue, so a little more humidity will return. Partly to mostly sunny with highs ranging through the 80s. Mid to upper 70s at the beaches. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... As of 230 PM EDT Saturday... The medium range period begins with the remnant low from Cyclone Cristobal (both at the sfc and aloft) moving N up the lower MS Valley, lifting up into the upper midwest Tuesday night along the western periphery of building upper ridge, which is progged to amplify over the ern seaboard through the latter half of the upcoming week. Meanwhile, another strong upper shortwave will carve out a deep upper trough over the wrn CONUS, with that wave then lifting NE on the heels of the tropical remnants Wed/Wed night. Expect that the upper ridge over the area will be slow to break down before finally retreating to our SE by late Wed or Thursday. As the ridge breaks down, deep- layer moisture starts to increase in advance of the approaching upper trough/remnant low/moisture from Cristobal. Still some uncertainty as to how fast PoPs return, but given model trends and the fact that models often break down ridges too fast in these types of situations, still even as 12z suite has sped up even so slightly, think the slower end of the guidance envelope is more likely scenario. This results in the return of slight chc PoPs in the gridded forecast by late Wed aftn/evening west of I95. Look for highs mainly in the mid to upper 80s on Wed and Thu. A weak cold front associated with the upper trough then pushes across the area on later Thu/Fri, eventually becoming hung up along the coast as a sfc trough with cooler temps/increasing clouds and mainly diurnally-driven PoPs of 30-40%. Highs in the upper 70s to low 80s are expected through this period w/early morning lows in the 60s to ~70. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... As of 730 PM EDT Saturday... A cold front will drop south across the region late this evening and overnight. Sctd showers/tstms will develop in advance of this front and move down through the area through about 05z. Isolated MVFR conditions will be possible in any of the heaviest showers or storms late this evening; otherwise VFR through tonight. The front will push well south of the CWA during Sun, as sfc high pressure builds in from the NNW allowing for a continuation of VFR conditions. Winds will become NNE by or before 12z Sun at all terminals with speeds remaining under 12 kt. OUTLOOK...Dry wx/mainly VFR conditions expected for Sun night into Tue, as high pressure builds over the area, then slides off the coast. && .MARINE... As of 330 PM EDT Saturday... Latest obs reflect a light/variable flow across the waters this aftn, with winds generally 10 kt or less. Sfc low pressure over the Bay of Fundy/northern New England late today slides east into this evening, with the associated sfc cold front approaching the waters from the NW. Ahead of the front, some scattered showers fired up over the far southern coastal zones just N of Currituck light and Albemarle sound. Sea-breeze dominated flow becomes more SSW 8-12kt early this evening ahead of the approaching cold front. Winds then is expected to veer around to N late tonight into Sunday morning behind the cold front, increasing to ~15 kt after midnight. High pressure builds N of the region Sunday aftn through Sunday night and Monday, with the wind becoming NE and then E with speeds generally aob 10-15kt. Seas remain around 2-3ft (~3ft early Sunday morning), with 1-2ft waves in the Bay (2-3ft early Sunday morning). High pressure slides offshore Tuesday into Wednesday with the wind becoming SE, then S aob 15kt. A weak cold front approaches from the nw later Wed/Thu, with S-SW winds 10-15 kt then persisting into next weekend. Sub-SCA conditions continue through the late week period. Seas remain in 2-4 ft in persistent south long period swell, with a developing easterly swell likely making for a choppier sea state by Thu/Fri as occasional showers/T-storms linger into the weekend. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...TMG NEAR TERM...JDM/TMG SHORT TERM...TMG LONG TERM...LKB/MAM AVIATION...JDM/TMG MARINE...AJZ/MAM
Hazardous weather outlook, Jun 6, 11:27 AM EDT, 11 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 1127 AM EDT Sat Jun 6 2020 NCZ012-030>032-VAZ048-060-061-065-066-509-071530- Northampton-Bertie-Chowan-Perquimans-Fluvanna-Prince Edward- Cumberland-Mecklenburg-Lunenburg-Western Louisa- 1127 AM EDT Sat Jun 6 2020 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-NCZ013>017-102-VAZ062-064-067>069-075>090-092-093-095>100- 510>525-071530- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Hertford-Gates-Pasquotank-Camden-Western Currituck-Eastern Currituck- Goochland-Caroline-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Accomack-Northampton- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 1127 AM EDT Sat Jun 6 2020 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. A few thunderstorms may contain gusty winds and hail late this afternoon and evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 6, 10:22 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1022 PM EDT Sat Jun 6 2020
VAZ100-070315-
Northampton-
1022 PM EDT Sat Jun 6 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN NORTHAMPTON
COUNTY...
At 1021 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Cheriton to Mobjack. Movement was
southeast at 25 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Locations impacted include...
Cape Charles, Cheriton, Bay View, Simpkins, Capeville, Townsend,
Kiptopeke State Park, Oyster, Kiptopeke, Cheapside, Plantation and
Dalbys.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3725 7576 3725 7575 3708 7590 3710 7600
3722 7606 3737 7602 3728 7574
TIME...MOT...LOC 0221Z 309DEG 21KT 3737 7597 3736 7633
ZimmermanSpecial weather statement, Jun 6, 10:30 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1030 PM EDT Sat Jun 6 2020
VAZ082>084-089-090-518-520-523>525-070315-
Charles City-New Kent-Hampton/Poquoson-Surry-Eastern King
William-Newport News-Eastern King and Queen-York-Gloucester-James
City-
1030 PM EDT Sat Jun 6 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GLOUCESTER...
SOUTHEASTERN KING AND QUEEN...EASTERN CHARLES CITY...YORK...NEW
KENT...SOUTHEASTERN KING WILLIAM...NORTHEASTERN SURRY...AND JAMES
CITY COUNTIES...THE CITY OF POQUOSON...THE CITY OF NEWPORT NEWS AND
THE CITY OF WILLIAMSBURG...
At 1029 PM EDT, a strong thunderstorm was located over New Kent,
moving southeast at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Rainfall amounts of up to 1 inch are possible with this storm.
Locations impacted include...
Newport News, New Kent, Williamsburg, Gloucester Courthouse, West
Point, Claremont, Surry, Queens Lake, Talleysville, Norge, Gloucester
Point, Virginia Institute For Marine Sciences, Toano, College Of
William And Mary, Patrick Henry Field, Roxbury, Seaford, Hayes,
Providence Forge and Kings Point.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3706 7667 3711 7666 3714 7667 3706 7670
3703 7682 3724 7699 3725 7697 3730 7699
3730 7703 3755 7723 3771 7694 3727 7629
3728 7632 3724 7635 3721 7635 3716 7627
3713 7625
TIME...MOT...LOC 0229Z 334DEG 40KT 3748 7695
JMSpecial weather statement, Jun 6, 10:46 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1046 PM EDT Sat Jun 6 2020
VAZ100-070315-
Northampton-
1046 PM EDT Sat Jun 6 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NORTHAMPTON COUNTY...
At 1046 PM EDT, a strong thunderstorm was located near Nassawadox, or
10 miles south of Exmore, moving east at 25 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Eastville, Birdsnest, Machipongo and Smith Beach.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3730 7571 3727 7574 3736 7602 3743 7601
3749 7574 3748 7574 3749 7573 3749 7572
3747 7572 3750 7570 3750 7573 3751 7568
3750 7569 3749 7566 3750 7565 3751 7566
3750 7564 3752 7564 3753 7559
TIME...MOT...LOC 0246Z 277DEG 23KT 3739 7589
ZimmermanSpecial weather statement, Jun 6, 10:49 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1049 PM EDT Sat Jun 6 2020
VAZ084-086-070315-
Mathews-Gloucester-
1049 PM EDT Sat Jun 6 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GLOUCESTER AND MATHEWS
COUNTIES...
At 1049 PM EDT, a strong thunderstorm was located over Mobjack, or
near Mathews, moving east at 25 mph.
Wind gusts in excess of 30 mph are possible with this storm.
Locations impacted include...
Mathews, Gloucester Courthouse, Gwynn, Bavon, Blakes, Mobjack, Ruff,
Beulah, Moon, Laban, Harcum, Fort Nonsense, North, Soles, Port
Haywood, Dutton, Diggs, Peary, Cobbs Creek and Cardinal.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3733 7623 3729 7624 3727 7626 3727 7629
3753 7667 3754 7667 3752 7645 3751 7642
3754 7640 3753 7635 3751 7633 3754 7630
3752 7630 3751 7628 3750 7623 3749 7622
TIME...MOT...LOC 0249Z 284DEG 23KT 3736 7635
ZimmermanSpecial weather statement, Jun 6, 11:09 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Wakefield VA
1109 PM EDT Sat Jun 6 2020
VAZ523>525-070345-
Hampton/Poquoson-Newport News-York-
1109 PM EDT Sat Jun 6 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YORK ...THE CITY OF
POQUOSON...THE CITY OF HAMPTON AND THE CENTRAL CITY OF NEWPORT
NEWS...
At 1108 PM EDT, a strong thunderstorm was located over Langley AFB,
moving east at 35 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Newport News, Hampton, Hampton University, Langley AFB, Christopher
Newport University, Seaford, Patrick Henry Field, Northampton,
Buckroe Beach, Tabb, Fort Monroe, Beaconsdale, Grand View, Fox Hill,
Phoebus, Langley View, Hilton Village, Raleigh Terrace, Dare and
Oyster Point.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3699 7630 3695 7642 3707 7657 3724 7642
3716 7628 3709 7623
TIME...MOT...LOC 0308Z 289DEG 31KT 3709 7634
ZimmermanSpecial weather statement, Jun 6, 11:10 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1110 PM EDT Sat Jun 6 2020
VAZ100-070345-
Northampton-
1110 PM EDT Sat Jun 6 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NORTHAMPTON COUNTY...
At 1110 PM EDT, a strong thunderstorm was located near Cape Charles,
moving east at 35 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Cape Charles, Cheriton, Bay View, Capeville, Townsend, Kiptopeke
State Park, Oyster, Kiptopeke, Cheapside, Plantation and Dalbys.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3725 7576 3724 7575 3708 7591 3711 7599
3723 7604 3733 7602 3728 7575
TIME...MOT...LOC 0310Z 289DEG 31KT 3717 7597
ZimmermanThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:02 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline | 43 min |
| Jun 6, 8:06 PM EDT | Severe Thunderstorm Warning | AKQ | Northumberland, Richmond, Westmoreland | 39 min |
| Jun 6, 8:17 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, Essex, Hanover, King and Queen, King William, Middlesex and 1 more | 43 min |
| Jun 6, 8:36 PM EDT | Special Weather Statement | AKQ | Northumberland | 39 min |
| Jun 6, 8:37 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Essex, King and Queen, King William | 38 min |
| Jun 6, 8:42 PM EDT | Severe Thunderstorm Warning | AKQ | Essex, Lancaster, Middlesex, Northumberland, Richmond | 48 min |
| Jun 6, 8:45 PM EDT | Special Marine Warning | AKQ | 90 min | |
| Jun 6, 9:10 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Essex, King and Queen, King William, Middlesex | 50 min |
| Jun 6, 9:35 PM EDT | Special Marine Warning | AKQ | 85 min | |
| Jun 6, 9:35 PM EDT | Special Weather Statement | AKQ | Caroline | 55 min |
| Jun 6, 9:38 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, James City, King William, New Kent | 52 min |
| Jun 6, 9:52 PM EDT | Areal Flood Advisory | AKQ | Caroline, Essex, King and Queen, King William | 3 hr |
| Jun 6, 9:53 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, Mathews, Middlesex | 52 min |
| Jun 6, 10:00 PM EDT | Severe Thunderstorm Warning | AKQ | Accomack, Northampton | 45 min |
| Jun 6, 10:14 PM EDT | Special Marine Warning | AKQ | 2 hr | |
| Jun 6, 10:22 PM EDT | Special Weather Statement | AKQ | Northampton | 53 min |
| Jun 6, 10:30 PM EDT | Special Weather Statement | AKQ | Charles City, Gloucester, James City, New Kent, Surry, York and 2 more | 45 min |
| Jun 6, 10:33 PM EDT | Special Marine Warning | AKQ | 117 min | |
| Jun 6, 10:42 PM EDT | Areal Flood Advisory | AKQ | Gloucester, Mathews, Middlesex | 3 hr |
| Jun 6, 10:46 PM EDT | Special Weather Statement | AKQ | Northampton | 29 min |
| Jun 6, 10:49 PM EDT | Special Weather Statement | AKQ | Mathews | 26 min |
| Jun 6, 11:00 PM EDT | Areal Flood Advisory | AKQ | Gloucester, James City, King and Queen, King William, New Kent | 3 hr |
| Jun 6, 11:09 PM EDT | Special Weather Statement | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 36 min |
| Jun 6, 11:14 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Surry | 46 min |
| Jun 6, 11:21 PM EDT | Special Weather Statement | AKQ | Charles City, Prince George, Surry, City of Hopewell | 39 min |
| Jun 6, 11:28 PM EDT | Special Weather Statement | AKQ | Prince George, City of Petersburg | 32 min |
| Jun 6, 11:32 PM EDT | Special Weather Statement | AKQ | City of Norfolk | 28 min |
| Jun 6, 11:49 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 26 min |
| Jun 6, 11:56 PM EDT | Special Weather Statement | AKQ | Prince George, Surry, York, City of Hampton, City of Newport News, City of Poquoson and 1 more | 49 min |
| Jun 6, 11:58 PM EDT | Special Marine Warning | AKQ | 62 min | |
| Jun 7, 12:30 AM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, Sussex, City of Chesapeake, City of Franklin, City of Norfolk and 2 more | 45 min |
| Jun 7, 1:14 AM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Norfolk, City of Portsmouth and 2 more | 46 min |
| Jun 7, 1:59 AM EDT | Special Weather Statement | AKQ | Camden, Currituck, Gates, Pasquotank | 46 min |
| Jun 7, 2:41 AM EDT | Special Weather Statement | AKQ | Camden, Chowan, Currituck, Pasquotank, Perquimans | 64 min |
Nearby
Special Weather Statements in Virginia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.